# SDR DHL9771205D

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Hole
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, HOLE IN FRAME I/B FLANGE RADIUS BS 400 STR 16R.  INSTALLED DOUBLER REPAIR PER SRM 53-10-4, 9 BY 9.
